Ask a doctor

Severe Reactions to Botox. Developed Extreme Weakness, Etc.?

I have suffered with chronic cluster/migraine headaches for over 38 yrs. I have neen followed by a Chronic Pain Doc. I have had ablations three times that have worked for 7 - 10 months. Doc wanted to do something less invasive and gave me Botox 3 wks ago. Have developed extreme weakness, can't lift over 2#, swollen lympth nodes, can't open mouth more than 1 1/2", can't leave couch for more than a few minutes at a time. I have never felt so utterly ill... nausea as well. Please help...

Doctor Answers (1)

Symptoms are unlikely related to Botox

+1

Given the minute amount of Botox likely administered and the symptoms you are describing, you should seek consultation with a neurologist as your symptoms are unlikely to be related to Botox.

Brookline Facial Plastic Surgeon
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...